Bulletin of the American Mathematical Society

Algebraization of iterated integration along paths

Kuo-Tsai Chen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 6 (1967), 975-978.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529123

Mathematical Reviews number (MathSciNet)
MR0217718

Zentralblatt MATH identifier
0161.41402

Citation

Chen, Kuo-Tsai. Algebraization of iterated integration along paths. Bull. Amer. Math. Soc. 73 (1967), no. 6, 975--978. https://projecteuclid.org/euclid.bams/1183529123


Export citation

References

  • 1. M. Barr and G. S. Rinehart, Cohomology as a derived functor of derivations, Trans. Amer. Math. Soc. 122 (1966), 416-426.
  • 2. K. T. Chen, Integration of paths, a faithful representation of paths by noncommutative formal power series, Trans. Amer. Math. Soc. 89 (1958), 395-407.
  • 3. K. T. Chen, Iterated path integrals and generalized paths, Bull. Amer. Math. Soc. 73 (1967), 935-938.
  • 4. S. Mac Lane, Homology, Springer-Verlag, New York, 1963.
  • 5. J. W. Milnor and J. C. Moore, On the structure of Hopf algebra, Ann. of Math. 81 (1965), 211-264.
  • 6. R. Ree, Lie elements and an algebra associate with shuffles, Ann. of Math. 68 (1958), 210-220.